Hi, I have been on tramadol for about 7 yrs. and was up to 400mg per day. Now I max out at 200mg a day. My doctor has given me my last prescription. I tried to get off of it once before and found that taking a strong flu medicine helped. After being up for three days and not even coming close to falling asleep, I know how hard it is to get off that stuff. I will say that this drug is dangerous because it can be so subtle, that is until you stop taking it! My prayers are with you
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.